MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number B35200
Medical Device Problem Codes High impedance (1291); Unintended Collision (1429); Battery Problem (2885); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that patient (pt) received service code 1703 on his patient programmer.Message reads : contact your physician.The neurostimulator is providing less than the requested therapy.Patient was seen by nurse provider and clinician tablet read stimulation settings out of range.Impedance test was conducted which displayed impedances > 5,000 ohms on 10a.In addition the patient reports that his battery longevity read 2.5 years in january of 2026.In march of 2026, battery life read 1 year.Today, battery life read 5 months.Nurse programmer removed segment 10 a from his therapeutic programming and reconfigured his adbs.Removing 10a from therapeutic program should allow for his longevity on his device to recover since his battery % reads 51 percent.His symptom control was excellent despite removing 10a.In addition, adbs was reconfigured to allow for the left to drive adaptation for both hemispheres.The right lead was attached to the left lead for adaptation.Patient symptom control was excellent post programming changes.Manufacturer representative (rep) reports the issue was not resolved at the time of report.
 
Event or Problem Description
The manufacturer representative provided additional information indicating that the high impedance may be related to a fall and that the issue is considered resolved, although a high impedance value remains on contact 10a.The shortened battery longevity to five months was attributed to the continued use of contact 10a with high impedance.High impedance was identified as the contributing factor; no additional steps beyond those previously described were reported.The information was confirmed and provided by the physician.
 
Additional Manufacturer Narrative

Brand Name
PERCEPT
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25450230
Report Number3004209178-2026-09758
Device Sequence Number21009710
Product Code MHY
UDI-Device Identifier00763000642174
UDI-Public(01)00763000642174(17)251014
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2025
Device Model NumberB35200
Device Catalogue NumberB35200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date07/10/2026
Date Device Manufactured10/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale